Solpadeine Plus Tablets - 32 Tablets

£6.99
In stock
SKU
5012616291913

Paracetamol, codeine & caffeine. Fast acting. Powerful pain relief. Triple action. Pharmacy formula.

Solpadeine plus tablets provide fast powerful relief from Migraine, headache, backache, period pain, rheumatic pain, toothache, neuralgia, sore throat, fever, aches & pains, of colds and flu.

How to use Solpadeine Plus Tablets

Adults, including the elderly and children 12 years and over:

  • Take 2 tablets every 4 hours as required.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
  • Do not give to children under 12 years of age.
  • If symptoms persist consult your doctor.
  • Can cause addiction. For three days use only.

KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.

Ingredients

Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg, Maize starch, soluble starch, potassium sorbate (E202), polyvidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid.

Warnings

Do not exceed the stated dose: If you need to use this medicine for more than 3 days at a time, see your doctor or pharmacist.

Taking codeine regularly for a long time can lead to addiction.

Taking a painkiller for headaches too often or for too long can make them worse.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take:

  • Contains paracetamol. Do not take with any other paracetamol containing products.
  • Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant.
  • If your headaches become persistent, see your doctor.
  • If symptoms persist consult your doctor. Keep out of the reach and sight of children.
  • If you are unsure about your health condition always speak to a medical professional.

All content on this website is for information purposes only and should not be taken as professional medical advice. Always read the label prior to using any product.

Write Your Own Review
You're reviewing:Solpadeine Plus Tablets - 32 Tablets
Your Rating
Copyright © Reach Pharmacy. All rights reserved.